# SDR DALA2016082606215

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 65,824 hours, 47,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE BOTTLE PRESSURE LOW.  R & R L2 SLIDE AMDS CARD 2561-4002, MPN D29985-103, SN OFF 0980.  ALL RII STEPS HAVE BEEN ACCOMPLISH IAW AMDS 2561-4002.
